# SDR SWIA201231280

- Difficulty date: July 14, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 16,294 hours, 11,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT ROW 5-9 ARE OUT.  (SERVICE)  REPLACED NR 2 BATTERY PACK.  P/N AD-2013-1A,  S/N OFF 65906.
